# SDR AALA202107234262

- Difficulty date: June 28, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-847 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR THRESHOLD WEB HAS SEVERAL AREAS OF CORROSION AT STA 787 TO 847. INSTALLED NEW WEB IAW AARD 51-00-05, BOEING DWG 146A8123, EA 329209.
